# SDR TRBA2006070

- Difficulty date: September 13, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTENDANT INDICATES STRONG ODOR OF SMOKE IN FORWARD PART OF THE CABIN, A/C RETURNED TO MIA AIRPORT.  CHECK FOR ODOR ORIGIN AND COULD NOT FIND IT.  UNABLE TO DUPLICATE ON GROUND.  (M)
